# SDR CA050511001

- Difficulty date: May 6, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 16,029 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Ground Wire
- Part number: Q23A22N
- Condition: Mislocated
- Location: Fuselage
- Part time: 16,469 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION OF BELL 206 HELICOPTER FOR COMPLIANCE OF AD CF-2005-10 AND ASB206-05-103. (FUEL DISTRIBUTION SYSTEM INSPECTION) NOTE: FOUND GROUND WIRE Q23A22N, GROUNDED TO A DIFFERENT LOCATION. REROUTED GROUND AND GROUNDED AS PER ASB
